Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cshock1

Member
  • Total Reviews

    0
  • Content Count

    109
  • Joined

  • Last visited

Community Reputation

3 Neutral

About cshock1

  • Rank
    Member
  • Birthday 11/11/1996

Profile Information

  • Gender
    Male
  • Location
    Colorado Springs, Colorado
  • Interests
    hiking, traveling, running, music, much more!

Recent Profile Visitors

1289 profile views
  1. Okay so I posted about being on solodyn after accutane and well... My advice is don't. Solodyn is minocycline and it screwed up my stomach so bad. I can't eat big meals, I keep going to the bathroom seconds after I swallow food, and it's not normal stools either (tmi I know sorry). It's given me severe back pain, worse than accutane. Acid reflux that's so bad I can't bend over or it hurt my chest. I just started probiotics today. Fingers crossed. My face is clear but I couldn't take
  2. My acne returned after stopping accutane. But my doctor said its normal to have a final purging stage. Unfortunately that stage is lasting months for me. It probably won't for you. Just drink lots of water.
  3. It really takes about a year to two years to get the natural oils back in your skin. I'm 6 months off of accutane and still flakey and dry but my lips aren't anymore! Use cereva moisturizer. And ask your derm to mix you up a lip balm cocktail. Mine made one out of aquifer and a certain medicine that repairs lip damage. Just ask I'm sure they will :)
  4. So it's winter here in Colorado (and a very very snowy and cold one too) which had me more worried about being dry. I've been off accutane for six months and my acne has come back in full swing. Oddly only on one side of my face. Today I was prescribed solodyn 80mg ( pill) for three months. I've heard good things about it. I've tried another brand of monocyclin and didn't work much but I'm hoping this will do the trick after accutane. I'm also using tazorac nightly. (Topical). I tried coc
  5. 5 months for me. Usually you'll see a bigger difference after you stop the medicine.
  6. Well I did it. 6 long dry months and I'm finally done! It's been such a curse but a little blessing. At one end I rarely break out, and if I do it's one little blemish and it goes away the next day. Today is my first day without taking any pills and I'm interested to see if this lasts. I'm looking forward to no more dry cracking lips, less flaked skin, and better skin tone. Right now I have red dots from the terrible initial outbreak I had and hopefully with some cream that
  7. You're going to break out pretty Damn bad at first. Hell I'm breaking out and I'm at 5 months! The dryness is going to come no matter what you do. I've tried all the heavy duty moisturizers. None work anymore. Good luck!
  8. Healing just fine! If not better than my other ones!
  9. It wasn't any more painful than my other ones!
  10. I am such an idiot. Today I got a new tattoo while on accutane. I wasn't thinking. I didn't even remember I was taking a medicine like accutane while I was getting it. I have bites from my puppy that are still scabs all over my hand. The tattoo. Is a little bigger than a quarter. And barely any shading, mostly an outline... Update : tattoo healing JUST FINE! So relieved.
  11. Month 4 and still breakout out of course a lot lot lot lot less than usual, I have one zit right now. But it's the red rashy facial flushing that bothers me more than this damn zit! One moment my face looks decent and the next it's all bumpy and rashy! Ugh
  12. Lucy, not all of us are having bad results, I'm doing fairly well skin wise at this point (3 months) I'll get maybe one new spot every two weeks but by the time a new one pops up, the old one is already gone. I just have flat red dots on my face from where breakouts used to be. Everybody is different so don't be discouraged good luck and keep us posted!
  13. Woke up with a stye..... Fucking painful. Doctor said it's common on accutane.
  14. Has anybody had any problems having caffeine while on accutane? I'm not sure if it's just me but recently when I have my coffee I get super dizzy and nauseous and it only happened when I started accutane. Anybody else?
×